Does Clonidine cause drowseyness?
- 25 Aug 2004 by dollgirl1964
- clonidine, side effect
The doctor perscribed me to take the clonidine twice a day (1mg) but it makes me very sleepy and drowsey. I have to function at work. Would it be okay to just take it at night before I go to bed. I guess you can't stop this abruptly. Would it hurt only once a day? I wouldn't think so. Any advice would be helpful.
25 Aug 2004
Ms. Karen D.
My mother took Clonidine during the day and it made her sleepy during the day, so she started to take them at night and it seemed to do much better, but then eventually the Dr. put her on Clonzapam .5mg for her nerves and she takes it at night. So try taking a clonidine when you come in after work and then right before you go to bed and you should wake up feeling prety good. Hope the information helps you. God Bless!
26 Aug 2004
I was prescribed clonidine and my endo said it makes you drowsy. I would take it at night if i were you. That way you could be rested and not drowsy at work. Also, You can't abruptly stop this med, you must wean off of it. Stopping abruptly could cause your blood pressure to spike. Mine went from 120/70 to 225/106 when i tried to stop taking it.
14 Jun 2010
yes at first it will make you very drowsy but it passes... i have severe hptertension and im rx'd 0.2 mgs twice daily... i take 0.1 in the am and 0.2 before bed so i get a goodnights sleep... plus it leaves me with extra medicine in case of emergencies. very good all around non habit forming drug>:)
3 Dec 2010
Well Clonidine will lower your blood pressure so of course it will make you a little tires. It never did for me but I have a very high tolerance for everything. I mainly used it for withdrawal symptoms. I would ask your doctor what they think because you don't want to just decide when to take it or how much on your own call because if you really need it for blood pressure that could be bad. Also the more you take the more your body becomes used to it so it will build up a tolerance and you won't be as tired...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using clonidine and hyzaar for high blood pressure for a few months now and noticed 10 to 15 pounds of weight gain. Has anyone else ...
3 answers • 9 Apr 2010
my hair is falling out
2 answers • 28 Aug 2010
I am debating to start this med because I have became really sensative to things lately and do not need to add to the pain. But if it helps, I need ...
2 answers • 26 May 2012
... excessive hair loss! Has anyone else noticed this while taking labetalol ? My cardiologist denies that this could be a side effect of labetalol. ...
6 answers • 21 Jun 2012
... I didn't see it on the common side effects but my vision went blurry last night and when I try to read it's like a shadow effect on the ...
0 answers • 17 May 2013